MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101354
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an accessory y connector was observed to be cracked at the arterial branch connection and leaked blood during therapy.The volume of blood loss was unknown.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection of the actual sample revealed a crack at the level of the luer lock component.In addition, visual and leak tests were preformed on retention samples and the units met specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was determined to be related to component manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - TUNISIA
route de chebbaou km 12
oued ellil 2021 tunsia
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22052000
Report Number3006755813-2025-00008
Device Sequence Number8908271
Product Code FJK
UDI-Device Identifier07332414004699
UDI-Public07332414004699
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101354
Device Lot Number24D20T345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown